MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1 M) CRUSH-RESIS; CANNULA, NASAL, OXYGEN

VYAIRE MEDICAL AIRLIFE¿ NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1 M) CRUSH-RESIS; CANNULA, NASAL, OXYGEN
Model Number 001365
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the end that connects to the wall oxygen is much more difficult to connect to the green christmas tree.The patient experienced desaturation to 88%.When they looked at the 001365 - cannula nasal flard w/u-connect-it, it had disconnected from the wall.They reconnected the tube to the wall, and saturation increased.The customer confirmed that there was no patient harm/injury associated with the event.
 
Additional Manufacturer Narrative
Other at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device not returned yet.
 
Additional Manufacturer Narrative
H11:correction.D4:corrected model #.Section d4 was updated to indicate correct model #.

Brand Name
AIRLIFE¿ NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1 M) CRUSH-RESIS
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18331315
Report Number8030673-2023-00361
Device Sequence Number17841944
Product Code CAT
UDI-Device Identifier10190752116696
UDI-Public(01)10190752116696
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001365
Device Catalogue Number001365
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown